# SDR FDEA201006172042

- Difficulty date: June 17, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AND101362005
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BL0 AND STA 324 GOUGED.  DAMAGED FLOORBEAM FOUND OUT OF LIMITS WITH ORGINAL MATERIAL .110 LOSS.024 MATERIAL   REMAINING .086, L-.050 W-2" AS PER SRM 53-00-51 PG.103 DETAIL 3 & FLOOR SUPPORT ORGINIAL   MATERIAL .050 MATERIAL LOSS .009 REMAINING MATERIAL.041 L-10" W-.050" PER SRM 53-00-51 DETAIL 3.
